Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 71, issue 4, 2005

Optimality of an explicit series expansion of the fractional Brownian sheet pp. 295-301 Downloads
Kacha Dzhaparidze and Harry van Zanten
More on complete convergence for arrays pp. 303-311 Downloads
Soo Hak Sung, Andrei I. Volodin and Tien-Chung Hu
Ergodicity and existence of moments for local mixtures of linear autoregressions pp. 313-322 Downloads
Alexandre Carvalho and Georgios Skoulakis
Chebyshev-type inequalities for scale mixtures pp. 323-335 Downloads
Villo Csiszar, Tamás F. Móri and Gábor J. Székely
The law of the iterated logarithm for character ratios pp. 337-346 Downloads
Zhonggen Su
Separable Hausdorff measurable Radon spaces pp. 347-359 Downloads
D. Leão, M.D. Fragoso, J.B.R. do Val and M.G. Andrade
Saddlepoint approximations to option price in a general equilibrium model pp. 361-369 Downloads
Jian Xiong, Augustine Wong and Donna Salopek
Variable selection in generalized linear models with canonical link functions pp. 371-382 Downloads
Man Jin, Yixin Fang and Lincheng Zhao
A link between two-sided power and asymmetric Laplace distributions: with applications to mean and variance approximations pp. 383-394 Downloads
Samuel Kotz and J. René van Dorp

Volume 71, issue 3, 2005

kth records from discrete distributions pp. 203-214 Downloads
Anna Dembinska and Fernando López-Blázquez
Estimating the slope in measurement error models--a different perspective pp. 215-223 Downloads
Ori Davidov
Likelihood ratio tests of the number of components in a normal mixture with unequal variances pp. 225-235 Downloads
Yungtai Lo
Empirical saddlepoint approximations of the Studentized ratio and regression estimates for finite populations pp. 237-247 Downloads
Kingsley Agho, Wen Dai and John Robinson
On the Poisson-binomial relative error pp. 249-256 Downloads
Sabrina Antonelli and Giuliana Regoli
Bayesian model selection: a predictive approach with losses based on distances L1 and L2 pp. 257-265 Downloads
Julián de la Horra and María Teresa Rodríguez-Bernal
Biases of the maximum likelihood and Cohen-Sackrowitz estimators for the tree-order model pp. 267-276 Downloads
Sanjay Chaudhuri and Michael D. Perlman
Jensen's inequality for medians pp. 277-281 Downloads
Milan Merkle
Reinforced weak convergence of stochastic processes pp. 283-294 Downloads
Michael Drmota and Jean-François Marckert

Volume 71, issue 2, 2005

Bootstrapping modified goodness-of-fit statistics with estimated parameters pp. 111-121 Downloads
Paul Janssen, Jan Swanepoel and Noël Veraverbeke
Limit infimum results for subsequences of partial sums and random sums pp. 123-129 Downloads
Gooty Divanji and Tadewos Koroto
Wilcoxon-signed rank test for associated sequences pp. 131-142 Downloads
Isha Dewan and B.L.S. Prakasa Rao
Parametric bootstrapping with nuisance parameters pp. 143-153 Downloads
Stephen M.S. Lee and G. Alastair Young
Estimation in comparative calibration models with replicate measurement pp. 155-164 Downloads
Patricia Giménez and María Laura Patat
Stieltjes classes for M-indeterminate powers of inverse Gaussian distributions pp. 165-171 Downloads
Sofiya Ostrovska and Jordan Stoyanov
Converse comparison theorems for backward stochastic differential equations pp. 173-183 Downloads
Long Jiang
Sharp estimates for the median of the [Gamma](n+1,1) distribution pp. 185-191 Downloads
José A. Adell and Pedro Jodrá
On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables pp. 193-202 Downloads
Oleg Klesov, Andrew Rosalsky and Andrei I. Volodin

Volume 71, issue 1, 2005

On the distribution of the clipping median under a mixture model pp. 1-13 Downloads
Ansgar Steland
Limit theorems for continuous time random walks with slowly varying waiting times pp. 15-22 Downloads
Mark M. Meerschaert and Hans-Peter Scheffler
Transposition invariant principal component analysis in L1 for long tailed data pp. 23-31 Downloads
Vartan Choulakian
Computation of the p-value of the maximum of score tests in the generalized linear model; application to multiple coding pp. 33-38 Downloads
Benoit Liquet and Daniel Commenges
The moment of inertia and the linear discriminant function pp. 39-46 Downloads
Salem S. Reyen and John J. Miller
Fragment size distributions in random fragmentations with cutoff pp. 47-60 Downloads
M. Ghorbel and T. Huillet
Estimating parameters in autoregressive models with asymmetric innovations pp. 61-70 Downloads
Wing-Keung Wong and Guorui Bian
Expressions for Rényi and Shannon entropies for multivariate distributions pp. 71-84 Downloads
K. Zografos and S. Nadarajah
Dynamic generalized information measures pp. 85-98 Downloads
Majid Asadi, Nader Ebrahimi and Ehsan S. Soofi
A-optimal and efficient diallel cross experiments for comparing test treatments with a control pp. 99-110 Downloads
Yung-Feng Hsu and Chao-Ping Ting

Volume 70, issue 4, 2004

Characterizations of the hazard rate order and IFR aging notion pp. 235-242 Downloads
Félix Belzunce, Xiaoli Gao, Taizhong Hu and Franco Pellerey
Estimation of time-varying ARMA models with Markovian changes in regime pp. 243-251 Downloads
Christian Francq and Antony Gautier
Weak solutions for stochastic differential equations with additive fractional noise pp. 253-261 Downloads
Yu. Mishura and D. Nualart
Testing for parameter constancy in GARCH(p,q) models pp. 263-273 Downloads
Istvan Berkes, Lajos Horvath and Piotr Kokoszka
A note on exponential dispersion models which are invariant under length-biased sampling pp. 275-284 Downloads
Shaul K. Bar-Lev and Frank A. Van der Duyn Schouten
Goodness-of-fit inference for the Cox-Aalen additive-multiplicative regression model pp. 285-298 Downloads
David Kraus
Dimensions of supercritical branching processes in varying environments pp. 299-308 Downloads
Narn-Rueih Shieh and Jinghu Yu

Volume 70, issue 3, 2004

On the finite-sample size distortion of smooth transition unit root tests pp. 175-182 Downloads
Steven Cook and Dimitrios Vougas
Characterization-based Q-Q plots for testing multinormality pp. 183-190 Downloads
Jiajuan Liang, William S.Y. Pan and Zhen-Hai Yang
Complete moment convergence of moving-average processes under dependence assumptions pp. 191-197 Downloads
Li Yun-xia and Zhang Li-xin
Path collapse for multidimensional Brownian motion with rebirth pp. 199-209 Downloads
Ilie Grigorescu and Min Kang
On arbitrage and Markovian short rates in fractional bond markets pp. 211-222 Downloads
Pavel V. Gapeev
A four action problem with ordered categorical data: are two distributions the same, ordered, or otherwise? pp. 223-234 Downloads
A. Cohen, J. Kolassa and H.B. Sackrowitz

Volume 70, issue 2, 2004

Matched shapes for uniform sampling pp. 127-135 Downloads
B. Lacaze
On the functional CLT for partial sums of truncated bounded from below random variables pp. 137-144 Downloads
Vladimir Pozdnyakov
Multitype population size-dependent branching processes with dependent offspring pp. 145-154 Downloads
Miguel González, Rodrigo Martínez and Manuel Mota
The characterization of equilibrium potentials and last exit distributions for elliptic diffusion processes pp. 155-169 Downloads
Bo Li and Luqin Liu

Volume 70, issue 1, 2004

Fractional Brownian motion and Martingale-differences pp. 1-10 Downloads
Ari Nieminen
Expected number of real zeros of random hyperbolic polynomial pp. 11-18 Downloads
Mina Ketan Mahanti
On oscillations of the geometric Brownian motion with time-delayed drift pp. 19-24 Downloads
Alexander Gushchin and Uwe Küchler
Generating correlated ordinal categorical random samples pp. 25-35 Downloads
Atanu Biswas
An application of the double Edgeworth expansion to a filtering model with Gaussian limit pp. 37-48 Downloads
Hiroki Masuda and Nakahiro Yoshida
Nonclassical total probability formula and quantum interference of probabilities pp. 49-58 Downloads
Alexander Bulinski and Andrei Khrennikov
Missing responses in adaptive allocation design pp. 59-70 Downloads
Atanu Biswas and J.N.K. Rao
A note on minimum bias estimation in response surfaces pp. 71-85 Downloads
Kuo-Nan Huang and Shu-Kai S. Fan
Shrinkage estimation for convex polyhedral cones pp. 87-94 Downloads
Anna Amirdjanova and Michael Woodroofe
Predictable sampling for partially exchangeable arrays pp. 95-108 Downloads
B. Gail Ivanoff and N.C. Weber
Asymptotic distribution of normalized maximum under finite mixture models pp. 109-117 Downloads
Essam K. AL-Hussaini and Magdy E. El-Adll
The ARMA model in state space form pp. 119-125 Downloads
Piet de Jong and Jeremy Penzer
Page updated 2021-08-01